# SDR 2005UALA00184

- Difficulty date: February 23, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 52,868 hours, 30,857 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 664 PRESSURE DECK IS CRACKED AT APPROXIMATELY LBL 30. ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
